MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA 7 HF-T DF-1 IS-1 PROMRI; CRT-D

BIOTRONIK SE & CO. KG INTICA 7 HF-T DF-1 IS-1 PROMRI; CRT-D
Model Number 404627
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.
 
Event or Problem Description
On (b)(6) 2020, this patient had an rv lead revision due to noise resulting in inappropriate shocks.It was reported that this device is unable to be interrogated as of (b)(6) 2021.Patient has been deactivated from homemonitoring.Device remains implanted at physician discretion.No adverse patient events were reported.Should additional information become available, this file will be updated.

Brand Name
INTICA 7 HF-T DF-1 IS-1 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
MDR Report Key11188077
Report Number1028232-2021-00282
Device Sequence Number14052791
Product Code NIK
UDI-Device Identifier04035479142148
UDI-Public04035479142148
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number404627
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2021
Initial Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR